MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 16mm amplatzer septal occluder was chosen for implant, using 09f amplatzer trevisio intravascular delivery system.During deployment of the device, the left atrial disk deformed.The device was recaptured and removed.The tip of the delivery system was noted to be deformed.A replacement 09f amplatzer trevisio intravascular delivery system and occluder were used to complete the procedure.The device was successfully deployed.There were no adverse patient effects.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 16mm amplatzer septal occluder was chosen for implant, using 09f amplatzer trevisio intravascular delivery system.During deployment of the device, the left atrial disk deformed to a bulbous shape.There was no angulation or kink noticed in the delivery system.There was interaction with cardiac structures during deployment.The device was recaptured and removed.When the delivery system was removed from anatomy, the tip of the delivery system was noted to be frayed.A replacement 09f amplatzer trevisio intravascular delivery system and occluder were used to complete the procedure.The device was successfully deployed.There were no adverse patient effects.
 
Additional Manufacturer Narrative
It was reported that the delivery system tip was noted to be frayed after use in the patient.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined, however, as the damage to the delivery system was reported to be noted after it was removed from the patient it could be due to damage during use.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17342287
Report Number2135147-2023-03072
Device Sequence Number20476263
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public05415067030931
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number8392447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Patient SexUnknown